# SDR AALA202211309767

- Difficulty date: November 13, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION ON LEFT WING SLAT #3, SLAT TRACK #8 LOWER FORWARD BOLT. MAINTENANCE REPLACED BOLT PER AMM 27-84-65-400-002-A.
